RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 6, Pages 848–849 (Mi de10862)  

Short Communications

A Linear Pfaff System of Three Equations on $\mathbf{CP}^m$

N. D. Vasilevich, T. N. Prokhorovich

Belarusian State Agrarian Technical University, Minsk

Full text: PDF file (283 kB)

English version:
Differential Equations, 2003, 39:6, 896–898

Bibliographic databases:

UDC: 517,925
Received: 03.02.2003

Citation: N. D. Vasilevich, T. N. Prokhorovich, “A Linear Pfaff System of Three Equations on $\mathbf{CP}^m$”, Differ. Uravn., 39:6 (2003), 848–849; Differ. Equ., 39:6 (2003), 896–898

Citation in format AMSBIB
\Bibitem{VasPro03}
\by N.~D.~Vasilevich, T.~N.~Prokhorovich
\paper A Linear Pfaff System of Three Equations on $\mathbf{CP}^m$
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 6
\pages 848--849
\mathnet{http://mi.mathnet.ru/de10862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132420}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 6
\pages 896--898
\crossref{https://doi.org/10.1023/B:DIEQ.0000008417.90581.a4}


Linking options:
  • http://mi.mathnet.ru/eng/de10862
  • http://mi.mathnet.ru/eng/de/v39/i6/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020